# SDR CA090114003

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,833 hours
- Engine: Pwa JT15D4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65111312
- Condition: Cracked
- Location: Fuselage
- Part time: 6,968 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FRAME HAD CRACKED FLANGES WHERE THE RIVETS COMMON TO THE WING TO FUSELAGE CLOSURE ANGLES ARE ATTACHED, ANGLE P/N`S 6511001-49 AND -50.  DUE TO RESTRICTIONS OF USE FOR FORMED FLANGE REPAIRS IN THE SRM, A COMPANY GENERATED ENGINEERING ORDER WAS USED TO REPAIR THE AREAS USING DOUBLERS.  CESCOM SERVICE CONDITION REPORT NR 192168 REFERS. (TC NR 20090114003)
